default-icon
Wound due to injections of tb
Due continuos injection of tb a wound has developed due to which i have to face many problem please give some solution to cure my wound as soon as possible
26 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Take Homeopathic medicine for better results 1) Hypericum 30...4 pills 3  times a day for 7 days
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.